# SDR QXEA200500711

- Difficulty date: April 21, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 15,211 hours, 2,174 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0757
- Condition: Defective
- Location: Cargo Bay
- Part time: 13,266 hours, 18,946 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2062 - THE CREW REPORTED AN INTERMITTANT SMOKE WARNING INDICATION TWICE ON THE GROUND IN EUGENE AND ONCE ON APPROACH IN SEATTLE.  THE INDICATION ONLY LASTED FOR A FEW SECONDS AND THEN EXTINGUISHED.  MAINTENANCE REMOVED AND REPLACED THE CARGO COMPARTMENT CEILING NR 1 SMOKE DETECTOR.  OPS CHECKS GOOD IAW 8 AMM 26-15-00 P 501.  DEFERRED THE BULKHEAD NR 2 SMOKE DETECTOR IAW MEL REF 26-8.
